Econometrica: Aug 1969, Volume 37, Issue 3

Estimation of the Coefficients in a Multidimensional Distributed Lag Model<398:EOTCIA>2.0.CO;2-T
p. 398-407

Grace Wahba

Least squares type estimates of the coefficients b(@t), @t = 0, @+ 2,..., in the general multidimensional distributed lag model Y(t) = ^@?@S"s=-@? b(s)X(t -s) + @?(t) (t = ... -1, 0, 1, ...) are considered, where {X(t)} and {Y(t)} are observable random processes @?(t) is an unobservable noise process. The asymptotic joint distribution of the estimates, conditional on the observed spectral density of the input X(t), is given, as well as the unconditional first are second moments, a readily computable confidence ellipsoid, and an approximate expression for the expected covariance in predicting Y(t) from a new realization of X(t), from a new realization of X(t), using the estimated coefficients.

Log In To View Full Content